# SDR EISA97157

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Tube
- Part number: 65C8067641
- Condition: Cracked
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 'A' SYSTEM SUPPLY LINE AT STATION 1148 LEAKING AT CRACK.  REPLACED LINE PER STANDARD PRACTICES AND 20-12-5.  (M)
